# SDR QXEA2025032400072

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 17,745 hours, 12,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 17141200405
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2099 FWD GALLEY LOWER EXIT SIGN HOUSING BROKEN. REMOVED FROM SERVICE. PLACED ON DMI FOR 100 HOURS IAW TC E-25-0431. REPLACED FWD GALLEY LOWER EXIT SIGN HOUSING. RETURNED TO SERVICE.
